# SDR IPXA10558880

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 1530-1640 RBL 19-23 WL 146.  REPAIRED IAW SRM 51-70-13-0G AT BS 1553.  ALL OTHER AREAS FOUND TO BE WITHIN LIMITS AND REPAIRED IAW SRM 53-00-53-1A1, FIG 101 AND EO NR B757-5310-32833-A.
